# SDR SWAA090030

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 20,900 hours, 11,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417S5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK LOOSE AT FWD EMERGENCY EXIT.  SECURED EMERGENCY LIGHT PER MM.
